MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Arthralgia (2355); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six years post initial tka, the surgeon did a revision surgery on the male patient on (b)(6).The patient was suffering from swollen knee and painful knee during exercise.There was no radiological abnormality.Patient had chronic hydroarthritis since one year.A synovectomy was performed and the polyethylene changed.The sales rep was unable to obtain images or x-rays.The device is not available for evaluation due to patient wants to keep it.Additional information received indicates that the metal parts were sealed well.The patella pe was noted to be almost intact, but the tibial pe was worn on both plates.There were no difficulties or unforeseen events encountered.The one-piece synovectomy was completed posteriorly, and the control of joint kinetics was noted to be excellent.The knee was stable, and everything was well aligned with full extension for the 11mm ps insert.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear, which may have been due to malalignment between the implants, high contact stresses during knee flexion, patient-related conditions, instability, or any combination of these possibilities.However, this could not be confirmed as the device was not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d4, h6.The revision reported was likely the result of prosthesis wear, which may have been due to malalignment between the implants, high contact stresses during knee flexion, patient-related conditions, instability, or any combination of these possibilities.However, this could not be confirmed as the device was not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key18679898
Report Number1038671-2024-00189
Device Sequence Number20637362
Product Code JWH
UDI-Device Identifier10885862173638
UDI-Public10885862173638
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2022
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Device Catalogue Number02-012-44-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer05/15/2024
06/21/2024
05/08/2025
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date06/21/2024
06/24/2024
05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPOSANT FEMORAL LOGIC A CIMENTER T.4 DROIT.; EMBASE TIBIALE FIT LOGIC CIMENTEE 4F/4T.; ROTULE 3 PLOTS DIAM 38 10MM OPTETRAK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale